Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Mild hormonal disturbances causing irregular menstruation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi
User :   i have been really sick lately,i have all the symptoms of being pregnant but the test came up negative twice
Doctor :   ok
User :   what else would i be if i am not pregnant
Doctor :   when was your last menstrual period
User :   it came on 2 weeks early and was extremely heavy
User :   i have never had a period like that before
Doctor :   ok
Doctor :   when did you have your last period
User :   2 weeks ago
Doctor :   ok
User :   i am supposed to get it end of the month but it came on early
Doctor :   ok
Doctor :   what is your age
User :   19
User :   20 in november
Doctor :   ok
Doctor :   chances of being a pregnant are very less as you had your period just 2 weeks back
User :   ok...... i thought so.... but what else could it be?
Doctor :   it might be an irregular period because of mild hormonal disturbance
User :   i have been feeling sick since this morning, sweaty, an increased heart rate when i move around
Doctor :   What symptoms do you have ?
Doctor :   ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor